MAUDE Adverse Event Report: MEDTRONIC, INC. LAUNCHER; CATHETER, PERCUTANEOUS

MEDTRONIC, INC. LAUNCHER; CATHETER, PERCUTANEOUS
Model Number LA6JR40
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
Ebu catheter was defective.Flattened in the middle and did not allow for passage of guide extension.We need guide extension for support but the flattened region of the 6 fr ebu 3.5 catheter hindered delivery of both guideliner and telescope.We had to take the catheter out, coronary wire out.Re engage with another guide catheter and rewire the vessel.

Brand Name
LAUNCHER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne mvs46
moundsview MN 55112
MDR Report Key14309587
Report Number14309587
Device Sequence Number17471180
Product Code DQY
UDI-Device Identifier00763000508395
UDI-Public(01)00763000508395
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/25/2022
Report Date (Section F) 04/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberLA6JR40
Device Lot Number0011088021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/06/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/06/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA04/25/2022